×

A note on the zeros of exponential polynomials. (English) Zbl 0318.30005


MSC:

30C15 Zeros of polynomials, rational functions, and other analytic functions of one complex variable (e.g., zeros of functions with bounded Dirichlet integral)
11L03 Trigonometric and exponential sums (general theory)
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] C.J. Moreno : The zeros of exponential polynomials (1) . Comp. Math. vol. 26 (1973) 69-78. · Zbl 0267.33001
[2] R. Tijdeman : An auxiliary result in the theory of transcendental numbers . J. Number Th. 5 (1973) 80-94. · Zbl 0254.10027 · doi:10.1016/0022-314X(73)90060-7
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.